Advertisement

Elemente der Mathematik

, Volume 57, Issue 1, pp 19–25 | Cite as

The story of Landen, the hyperbola and the ellipse

  • Victor H. Moll
  • Judith L. Nowalsky
  • Leonardo Solanilla
  • 14 Downloads

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Birkhäuser Verlag, Basel, 2002

Authors and Affiliations

  • Victor H. Moll
    • 1
  • Judith L. Nowalsky
    • 2
  • Leonardo Solanilla
    • 3
  1. 1.Department of Mathematics, Tulane University, New Orleans, Louisiana 70118, USA, e-mail: vhm@math.tulane.eduUS
  2. 2.Department of Mathematics, University of New Orleans, New Orleans, Louisiana 70148, USA, e-mail: jnowalski@math.uno.eduUS
  3. 3.Departamento de Matemáticas, Universidad del Tolima, Ibagué, Colombia, e-mail: solanila@bunde.tolinet.com.coCO

Personalised recommendations